# SDR DLM88050023

- Difficulty date: January 12, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 31,206 hours, 23,862 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 279001350
- Condition: Unserviceable
- Location: Primary Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM MOTOR QUIT IN FLIGHT.  REPLACED PRIMARY TRIM MOTOR.  CHECKS OK PER AMM.
